| Model Number |
SYS-3000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
06/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
Event or Problem Description
System performed as intended; no malfunction.Doctor quickly navigated to this 5cm target.He did use the ewc to get to a different airway inside the mass where cavitation was not present.They were planning perc but excessive bleeding prevented it.Insufficient information regarding treatment of bleeding.